MathSciNet Relay Station
MathSciNet bibliographic data
MR376367 05A10
Good, I. J. The number of orderings of $n$ candidates when ties are permitted. Fibonacci Quart. 13 (1975), 11–18.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement